i was 13 when i found out that i had a brain tumor. That summer i had it removed at NYU and suffered a stroke during the surgery but after yearly MRI's it shows no sign of returning *knock on wood*
i currently take klonopin .5-.75mg a day and adderall XR 30mg once a day
i have been on the klonopin for over 5 years (taking it on and off) and i started on the adderall 3 months ago
ive been reading A LOT about these medicines online and have read many scary stories about dependency. After taking both of these meds for a while i do see that they do have the potential.
if i stay at this dose of my meds could i become addicted? i never abuse either of them.
NOTE: i dont take adderall daily and sometimes just take .25mg klonopin in a day (nothing else). and i mean i can feel my brain saying "hey come on its wearing off" but im able to just ignore it
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.